MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83787
Medical Device Problem Codes Entrapment of Device (1212); Material Integrity Problem (2978); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
Reportable based on additional information received on 11-oct-2018.It was reported that the coil was stuck in the catheters tip during removal.The target lesion was located in the severely tortuous internal iliac artery (iia).A 15mm x 25cm interlock-35 coil was selected for use for the abdominal aortic aneurysm procedure.During the procedure, it was noted that the coil came out from the unspecified angiographic catheter and it coiled up two times.However, after that, the physician couldn't roll the whole coil well and the coil didn't come out from the catheter completely.The coil was therefore simply removed, but in the process it was noticed that the coil became stuck in the catheters tip and there was coil protrusion noted at the tip of the catheter upon removal.The procedure was completed with different device.No patient complications were reported.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8025851
Report Number2134265-2018-62261
Device Sequence Number19131370
Product Code KRD
UDI-Device Identifier08714729793113
UDI-Public08714729793113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number83787
Device Catalogue Number83787
Device Lot Number0022061113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2018
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1